# SDR 06FDEA04406

- Difficulty date: December 31, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Duct
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE TELESCOPIC DUCT CUTOUT FOUND CRACKED.   REPAIR CARRIED OUT AT RIGHT HAND WING FIXED LEADING EDGE TELESCOPIC DUCT CUTOUT AS PER FEDEX E.A.1-5730-105586,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
